# SDR UPS00231511

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- Engine: Rroyce TAY65154
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Conduit
- Part number: 287N330016
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD, NR 2 ENGINE FUEL SOV CONDUIT WAS DAMAGED AT FWD END AND WIRING INSULATOR WAS PEELED OFF.  INSTALLED NEW CONDUIT PER EO 00-0148.  INSTALLED NEW WIRE IAW MM 28-22-11.
